A Continuity Criterion for Functors.

Thomas S. Shores

Mathematische Annalen (1975)

  • Volume: 217, page 161-164
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Shores, Thomas S.. "A Continuity Criterion for Functors.." Mathematische Annalen 217 (1975): 161-164. <http://eudml.org/doc/162767>.

author = {Shores, Thomas S.},
journal = {Mathematische Annalen},
pages = {161-164},
title = {A Continuity Criterion for Functors.},
url = {http://eudml.org/doc/162767},
volume = {217},
year = {1975},

AU - Shores, Thomas S.
TI - A Continuity Criterion for Functors.
JO - Mathematische Annalen
PY - 1975
VL - 217
SP - 161
EP - 164
UR - http://eudml.org/doc/162767
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.